# SDR ASAA11710386

- Difficulty date: September 18, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 41,745 hours, 18,789 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E BULKHEAD AT RSS 289 SEAL RETAINER FORWARD SIDE ANGLE CRACKED MARKED.  REPLACED LEFT WING T/E BULKHEAD RSS 289 SEAL RETAINER FORWARD SIDE ANGLE.
